# SDR 2001FA0000239

- Difficulty date: July 20, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N700LT
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920046
- Engine: Pwa PT6*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Probe
- Component: Fuel Probe
- Component part number: 509462
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER FUELING AIRCRAFT, FUEL STARTED LEAKING FROM RIGHT NACELLE FUEL PROBE COVER.  FOUND O-RING BETWEEN MOUNT PLATE AND TOP OF PROBE EXTRUDED IN 2 AREAS.  FUEL WAS RUNNING OUT OF THOSE AREAS.  DEFUELED AND REPLACED PROBE WITH SERVICEABLE UNIT.
